# SDR CA970922014

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Plug
- Part number: BACC638D12SC3S
- Condition: Broken
- Location: Oil Temp Gauge
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) NR1 ENGINE OIL TEMPERATURE GAUGE NEEDLE BOUNCES IN FLIGHT. NR1 ENGINE SHUTDOWN 20 MINUTES PRIOR TO LANDING. INSPECTION FOUND OIL TEMPERATURE BULB CONNECTOR SOCKET "A" WIRE BROKEN AND "B" LOCK BROKEN AND PUSHED BACK. HARNESS RESECURED AND CONNECTOR SOCKETS REPLACED.
